# SDR 02FDEA00643

- Difficulty date: September 12, 2002
- Submitted: September 13, 2002
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-200
- Aircraft serial: 21850
- Aircraft time: 35,316 hours, 23,029 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Control Unit
- Part number: 65249201
- Part serial: 85
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

LOWER AFT BODY OVERHEAT LIGHT STARTED TO FLICKER ON PASSING THROUGH 27K FT.  ON CLIMBOUT LIGHT WENT OUT AFTER TURNED OFF RT PACK AND CLOSED BLEED NR 3 COMPLETED QRH PROCEDURES CONTINUED AT FL280.  COMPLIED WITH ADJUST AND TEST AND TROUBLE SHOOTING CHART UNABLE TO DUPLICATE.  M/M 26-14-000-5 REPLACED OVER HEAT DETECTION CONTROL UNIT M/M 26-14-11.
